# SDR 2025FA0000727

- Difficulty date: October 21, 2025
- Submitted: October 21, 2025
- Operation: General aviation
- Aircraft: N1488M
- Engine: Rotax ROTAX912
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Indication
- Part number: 866261
- Condition: Intermittent
- Location: Zone 400
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

UPON 7TH TAKEOFF FOR PATTERN WORK, CYLINDER # 4 EGT ROSE IN THE RED, STUDENT PILOT INSTANTLY REDUCED POWER TO IDLE AND TAKE OFF WAS ABORTED, TESTED IN RUN UP AREA AND COULD NOT REPLICATE. MAINTENANCE DOWNLOADED ECU FAULT LOGS AND REPLACED #4 EGT PROBE WITH NEW UNIT P/N 866261. NOTE: THE ACTUAL ENGINE MODEL NUMBER IS ROTAX 912IS2 AND THE AIRCRAFT IS A SLING LSA, BOTH OF WHICH ARE NOT AVAILABLE FOR SELECTION IN THE DROP DOWNS.
